# SDR SWAA2021032255938

- Difficulty date: March 11, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Cracked
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ASSIST HANDLES ARE CRACKED / REMOVED & INSTALLED 2 EA FORWARD ENTRY DOOR ASSIST HANDLES PER AMM 52-11-31-000-802 STEP 2.F.(3)(A)-(D) & AMM 52-11-31-400-802 STEP 3.G.(2)(A)-(D)
